# SDR SWAA052167

- Difficulty date: July 24, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 17,409 hours, 9,874 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0185F
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE MALFUNCTIONED DURING EMERGENCY DEPLOYMENT.  REMOVED AND REPLACED SLIDE PER MM.
